# SDR AU510002001

- Difficulty date: June 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 2710 · Aileron Control System
- Part: Fork
- Part number: AN16132LL
- Condition: Corroded
- Location: Ailerons
- Part time: 7,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON BELLCRANK FORK CORRODED.  FOUND DURING INSPECTION IAW AWB 27-1.  AIRCRAFT HAS SPENT MOST OF ITS LIFE OUTDOORS.
